B

  • Banach algebra Solutions for some nonlinear functional­integral equations with applications [Volume 5, Issue 1, 2018, Pages 28-39]
  • Boundary value problem On the existence and global structure of solutions for a class of fractional feedback control systems [Volume 5, Issue 1, 2018, Pages 8-18]

C

  • Caputo derivative On the existence and global structure of solutions for a class of fractional feedback control systems [Volume 5, Issue 1, 2018, Pages 8-18]
  • Complex partial metric space Suzuki type common fixed point theorems for four maps using a-admissible in partial ordered complex partial metric spaces [Volume 5, Issue 1, 2018, Pages 40-54]

F

  • Feedback Control Solvability and asymptotic stability of a class of nonlinear functional­integral equation with feedback control [Volume 5, Issue 1, 2018, Pages 19-27]
  • Fredholm operators On the existence and global structure of solutions for a class of fractional feedback control systems [Volume 5, Issue 1, 2018, Pages 8-18]
  • Functional integral equation Solvability and asymptotic stability of a class of nonlinear functional­integral equation with feedback control [Volume 5, Issue 1, 2018, Pages 19-27]
  • Functional-integral equation Solutions for some nonlinear functional­integral equations with applications [Volume 5, Issue 1, 2018, Pages 28-39]

M

  • Matrix game Nash equilibrium strategy for two-person zero-sum matrix games on credibility space [Volume 5, Issue 1, 2018, Pages 1-7]
  • Measure of noncompactness Solvability and asymptotic stability of a class of nonlinear functional­integral equation with feedback control [Volume 5, Issue 1, 2018, Pages 19-27]
  • Measure of noncompactness Solutions for some nonlinear functional­integral equations with applications [Volume 5, Issue 1, 2018, Pages 28-39]

N

  • Nash equilibrium Nash equilibrium strategy for two-person zero-sum matrix games on credibility space [Volume 5, Issue 1, 2018, Pages 1-7]